# SDR DALA2021071203908

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 18,652 hours, 7,235 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Scratched
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1871596) DURING INSPECTION FOUND SCRATCH ON BULKHEAD FWD FACE (SECOND MACHINE WEB) STA 178 AT 11 OCLOCK POSITION. SCRATCH ON BULKHEAD FWD FACE (SECOND MACHINE WEB) STA 178 AT 11 OCLOCK POSITION WAS REPAIRED PER ERA 592736-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-420 REV. 1
